American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] Charles C. Edmunds. Some properties of quadratic words in free groups . Proc. Amer. Math. Soc. 50 (1975) 20-22. MR 0372048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Stephen Meskin. A finitely generated residually finite group with an unsolvable word problem . Proc. Amer. Math. Soc. 43 (1974) 8-10. MR 0335645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] K. I. Appel and P. E. Schupp. The conjugacy problem for the group of any tame alternating knot is solvable . Proc. Amer. Math. Soc. 33 (1972) 329-336. MR 0294460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2